# SDR ASAA2016010614669

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 36,308 hours, 11,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048801
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR HAS BROKEN LENS.  ACFT GROUNDED. REPLACED LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
